MAUDE Adverse Event Report: SEKISUI DIAGNOSTICS, LLC OSOM ULTRA STREP A 25 TEST KIT; ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.

SEKISUI DIAGNOSTICS, LLC OSOM ULTRA STREP A 25 TEST KIT; ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.
Model Number 147
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bruise/Contusion (1754); Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946); Pain (1994); Swelling/ Edema (4577)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dhr was reviewed and there are no deviations or irregularities noted.Two available retain kits were inspected and packed as required.The vials were properly filled with ampoule, sleeve, and solution.A vial was crushed from each kit and no glass poked through the plastic.The issue was not confirmed.
 
Event or Problem Description
When trying to break the reagent vial prior to use (glass ampoule inside a plastic ampoule), it was reported that the glass poked through the plastic and cut the user's hand.There was a small cut that bled, which was treated by flushing with water.The injured area seemed to react to the chemicals in the reagents, and she ended up with swelling, bruising, and pain.The user went to urgent care at the end of the day and was prescribed an antibiotic, doxyclycline.It was confirmed that there was no glass stuck in the user's hand.It was reported that everything was fine and the antibiotic was a preventative "just in case" treatment for the irritation.

Brand Name
OSOM ULTRA STREP A 25 TEST KIT
Common Device Name
ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.
Manufacturer (Section D)
SEKISUI DIAGNOSTICS, LLC
6659 top gun st
san diego CA 92121
Manufacturer (Section G)
SEKISUI DIAGNOSTICS, LLC
one wall street
burlington MA 01803
Manufacturer Contact
rob bombard
one wall street
burlington, MA 01803
MDR Report Key23357741
Report Number2030538-2025-00002
Device Sequence Number18367690
Product Code GTY
UDI-Device Identifier00742860001475
UDI-Public00742860001475
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K992658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number147
Device Lot Number241636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown